# SDR AALA200801787

- Difficulty date: July 7, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- Aircraft time: 70,586 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EXTERIOR EMERGENCY LIGHTS AT AFT CARGO INOPERATIVE.  REPLACED BATTERY PACK FOR EXTERIOR EMERGENCY LIGHTS AT AFT CARGO.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
